I have been prescribed Prednisone for a anaphylactic reaction I had last Saturday and the medicine gave me terrible side effects. I took the whole five days worth of pills and stopped just as the doctor ordered. I am still having the same side effects even after stopping such as frequent panic attacks, fatique,and weakness. I just wanna know when it will stop because I read it can take a few weeks.
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2013 • 1 answer
Posted 22 Oct 2013 • 3 answers
Prednisone - I have just been prescribed 10 mg for 12 days. I have a small inflamed bone spur on my?
Posted 21 Jan 2014 • 4 answers
Posted 3 Mar 2015 • 1 answer
Posted 21 Dec 2015 • 2 answers